# SDR CALA0700459

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 37,815 hours, 20,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C352436
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-2 DOOR CUTOUT CORRODED AT LOWER AFT CORNER ON BELTFRAME AT STA 847, S25R TO S26R.  THE FRAME WAS REPLACED IAW ECRA 5310-04652.
